# SDR SWIA202158178

- Difficulty date: April 1, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH PRESSURE FLOOR SILL CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 5/16/2021)    REPAIRED  LH PRESSURE FLOOR SILL REF  REO 601R-53-41-2901 REV-- DATED 2021-04-16 AND REO 601R-53-41-666 REV C DATED 2012-11-06. PRESSURE CHECK GOOD AND COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION  CARD FOR DETAILS
